MAUDE Adverse Event Report: EXACTECH, INC. NV EHXL NTRL LNR G3 36MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV EHXL NTRL LNR G3 36MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 140-36-53
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 10/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial tha on an unknown date.The patient was revised on (b)(6) 2023.No further information has been provided at this time.
 
Additional Manufacturer Narrative
H3: pending investigation.
 
Additional Manufacturer Narrative
According to the information provided, the patient had a hip replacement in 2018.The patient was revised due to prosthesis wear.A novation xle neutral liner (140-36-53, sn (b)(6)) was implanted at that time.Approximately one month later, the patient was revised again due to infection.The liner and femoral head were revised.However, only part information for the liner was provided.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, the patient had an initial tha on an unknown date.The patient was revised due to infection.The liner and femoral head were revised.No further information has been provided at this time.
 
Event or Problem Description
As reported, the patient had a tha revision.Approximately one month later, the patient was revised again due to infection.The liner and femoral head were revised.No further information has been provided at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: d6a.The following sections were corrected: b5.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV EHXL NTRL LNR G3 36MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key18127855
Report Number1038671-2023-02762
Device Sequence Number6394179
Product Code JDI
UDI-Device Identifier10885862537324
UDI-Public10885862537324
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2025
Device Catalogue Number140-36-53
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer10/30/2024
10/30/2024
03/26/2025
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date11/12/2024
03/21/2025
03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale